Show simple item record

dc.contributorVirginia Techen
dc.contributor.authorSiefert, Chrisen
dc.contributor.authorde Sturler, Ericen
dc.date.accessioned2014-05-28T18:35:07Zen
dc.date.available2014-05-28T18:35:07Zen
dc.date.issued2006en
dc.identifier.citationSiefert, C.; De Sturler, E., "Preconditioners for generalized saddle-point problems," SIAM J. Numer. Anal., 44(3), 1275-1296, (2006). DOI: 10.1137/040610908en
dc.identifier.issn0036-1429en
dc.identifier.urihttp://hdl.handle.net/10919/48151en
dc.description.abstractWe propose and examine block-diagonal preconditioners and variants of indefinite preconditioners for block two-by-two generalized saddle-point problems. That is, we consider the nonsymmetric, nonsingular case where the ( 2,2) block is small in norm, and we are particularly concerned with the case where the ( 1,2) block is different from the transposed ( 2,1) block. We provide theoretical and experimental analyses of the convergence and eigenvalue distributions of the preconditioned matrices. We also extend the results of [ de Sturler and Liesen, SIAM J. Sci. Comput., 26 ( 2005), pp. 1598 - 1619] to matrices with nonzero ( 2,2) block and to the use of approximate Schur complements. To demonstrate the effectiveness of these preconditioners we show convergence results, spectra, and eigenvalue bounds for two model Navier - Stokes problems.en
dc.description.sponsorshipU.S. Department of Energy under grant DOE LLNL B341494 through the Center for the Simulation of Advanced Rocketsen
dc.language.isoen_USen
dc.publisherSiam Publicationsen
dc.rightsIn Copyrighten
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/en
dc.subjectpoint problemsen
dc.subjectgeneralized saddle-point problemsen
dc.subjectiterative methodsen
dc.subjectpreconditioningen
dc.subjectkrylov subspace methodsen
dc.subjecteigenvalue boundsen
dc.subjectindefinite linear-systemsen
dc.subjectnavier-stokes equationsen
dc.subjectfast iterativeen
dc.subjectsolutionen
dc.subjectblock preconditionersen
dc.subjectapproximationen
dc.subjectoptimizationen
dc.subjectinexacten
dc.subjectparten
dc.subjectmathematics, applieden
dc.titlePreconditioners for generalized saddle-point problemsen
dc.typeArticle - Refereeden
dc.contributor.departmentMathematicsen
dc.identifier.urlhttp://epubs.siam.org/doi/abs/10.1137/040610908en
dc.date.accessed2014-05-27en
dc.title.serialSiam Journal on Numerical Analysisen
dc.identifier.doihttps://doi.org/10.1137/040610908en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record